# SDR 08FDEA00546

- Difficulty date: February 21, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 81,462 hours, 33,609 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  WITH HANDLE UP, THE 3 RED GEAR LIGHTS WERE ILLUMINATED ALONG WITH SECONDARY RED LIGHTS ON CONFIG PAGE.  FOLLOWED QRH PROCEDURES AND RECYCLED GEAR.  ALL CAME UP NORMALLY AND LIGHT WENT OUT.  INSPECTED GEAR AREA FOR OBVIOUS DAMAGE OR INTERFERENCE.  NO DEFECTS NOTED.  PERFORMED RTS AND FAULT REVIEW ON PSEU.  NO FAULTS LOGGED.  ALSO CHECKED PSEU FOR MARGINAL RIGGING ON ANY GEAR SENSORS.  NO MARGINAL RIGGING FOUND FOR ANY GEAR SENSORS FOR ANY PREVIOUS FLIGHTS.  ALL GEAR SENSORS CHECK NORMAL FOR NEAR/FAR STATUS AT THIS TIME.  SUSPECT BOGIE WAS NOT CENTERED WHEN HANDLE WAS SELECTED UP.  AIRCRAFT OK FOR SERVICE, REF M/M 31-71-01-2.
